# SDR HALA2011051600204

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 38139
- Aircraft time: 35,075 hours, 6,645 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 ENGINE DID NOT OBTAIN TARGET EPR.  ENGINE PARAMETERS WERE NORMAL FOR EPR OBTAINED.  ACFT AT CRUISE WITH CTR AUTOPILOT ENGAGED AND AUTO THROTTLES ON.  PERFORMED EEC BITE PROCEDURE (EEC CH.A,L ADC CHAN FAIL), (EEC CHAN A FAULT CAT 2), (EECS A-CHAN TMC I/F), (EECS CH-B TMC I/F) & (EECS CH-B FAULT CAT 2) MESSAGES APPEARED.  ACCOMPLISHED OPS CHECKS FOR EEC FAULTS IAW FIM PIMU MESSAGE INDEX.  ALL TESTS PASSED.  OPS CHECKED OK.  ACCOMPLISHED MCDP TEST 40 IAW AMM 22-00-02. ALL TESTS PASSED. LMP REMAINS LAND 3.
